Download Topological Invariants of the Complement to Arrangements of Rational Plane Curves (Memoirs of the American Mathematical Society) fb2
by Jose Ignacio Cogolludo-Agustin
José Ignacio Cogolludo Agustín.
José Ignacio Cogolludo Agustín. We determine an explicit presentation by generators and relations of the cohomology algebra H(P2 C,C) of the complement to an algebraic curve C in the complex projective plane P2 via the study of log-resolution logarithmic forms on P2. As a first consequence, we derive that H(P2 C,C) depends only on the following data: the number of irreducible components of C together with their degrees and genera, the pairwise intersection numbers of distinct local branches at the singular points of C, and, at each singular point, the incidence relations between the local.
Memoirs of the American Mathematical Society 2002; 75 pp; MSC: Primary 32; 14; 55. .
Memoirs of the American Mathematical Society 2002; 75 pp; MSC: Primary 32; 14; 55; Electronic ISBN: 978-1-4704-0349-2 Product Code: MEMO/159/756. Topological Invariants of the Complement to Arrangements of Rational Plane Curves. José Ignacio Cogolludo-Agustín.
2013 Ji cogolludo-agustin, V florens
Topological invariants of the complement to arrangements of rational plane curves. JI Cogolludo-Agustín. American Mathematical So. 2002. Ji cogolludo-agustin, V florens. Journal of the london mathematical society 76, 105-121, 2007. Mathematical Proceedings of the Cambridge Philosophical Society 136 (0. 2004.
José Ignacio Cogolludo-Agustín. In the present work we analyze two topological invariants of an embedding of an arrangement of rational plane curves in the projective complex plane, namely, the cohomology ring of the complement and the characteristic varieties.
Topological invariants of the complement to arrangements of rational plane curves, José Ignacio Cogolludo-Agustín. PUBLISHER: Providence, RI : American Mathematical Society, 2002. SERIES: Memoirs of the American Mathematical Society, no. 756. CALL NUMBER: QA . 57 no. 756 CIMM.
Jose Ignacio Cogolludo-Agustin. Dissertation: Topological Invariants to the Complement to Arrangements of Rational Plane Curves. University of Illinois at Chicago 1999. Advisor: Anatoly S. Libgober. According to our current on-line database, Jose Cogolludo-Agustin has 3 students and 3 descendants. We welcome any additional information. If you have additional information or corrections regarding this mathematician, please use the update form. To submit students of this mathematician, please use the new data form, noting this mathematician's MGP ID of 38181 for the advisor ID.
Cogolludo-Agustín, . Proceedings of Symposia in Pure Mathematics, vol. 46, pp. 345–414, American Mathematical Society, Providence, RI (1987)Google Scholar. 30. Reid, . Surface cyclic quotient singularities and Hirzebruch–Jung resolutions. uk/~miles/surf/ (1997).
We study properties of arrangements of rational plane curves. The existence of such curves with prescribed topological data has a lot of geometric restrictions. We show how to use the theory of singular complex analytic spaces to obtain such restrictions. We also study topological properties of such arrangements. View PDF. Save to Library.
Cogolludo–Agustn, J. opological invariants of the complement to arrangements of rational plane curves. Schenck, H. and Tohaneanu, S. reeness of Conic–Line Arrangements in $mathbb P^2$. Soc. 159 (2002), no. Dimca, . ingularities and Topology of Hypersurfaces (Universitext, Springer-Verlag, 1992). Xu, . agrange interpolation on Chebyshev points of two variables. Theory 87 (1996), 220–238.
Memoirs of the American Mathematical Society is published bimonthly . The logical arrangement of the memoir is that controlled connectivity over M is treated first.
Topological invariants for projection method patterns, 2002 757 Douglas Bowman, g-difference operators, orthogonal polynomials, and symmetric expansions, 2002 756 Jose Ignacio Cogolludo-Agustin, Topological invariants of the complement to arrangements of rational plane curves, 2002 755 M. A. Mandell and J. P. May, Equivariant orthogonal spectra and ^-modules, 2002 754 Edward L. Green, Idun Reiten, and 0yvind Solberg, Dualities on generalized.